If allergy symptoms impact your daily life, kick them to the curb with Equate Dye-Free Allergy Relief Softgels. Each of our allergy relief softgels contains 25mg of diphenhydramine HCl, a powerful antihistamine that temporarily relieves runny nose, sneezing, itchy, watery eyes, and itching of the nose and throat due to hay fever. This medication can also relieve a runny nose and sneezing due to the common cold. The average adult dose is one to two tablets every four to six hours, not to exceed six doses within 24 hours. Breathe easier when hay fever hits with Equate Dye-Free Allergy Relief Softgels. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Diphenhydramine HCl, 25mg Antihistamine Relieves sneezing, itchy, watery eyes, runny nose, and itchy throat Compare to Benadryl Dye-Free Allergy Liqui-Gels active ingredients 24 softgels
Trustpilot
2 weeks ago
2 months ago